A 23-year-old female asked:
i've had nexplanon for about 3 weeks now and i've had constant spotting. i am also bleeding during intercourse. is this normal or just a side effect?
1 doctor answer
Dr. Alvin Lin answered
29 years experience Geriatrics
Yes ; no: Spotting is a common ; normal side effect of any hormonal contraceptive eg birth control. However, post-coital bleeding or bleeding during intercourse is not considered normal. Go see your family doc to figure out what's going on. Also check out http://www.Drugs.Com/sfx/nexplanon-side-effects.Html for info regarding Nexplanon side effects and discuss your concerns w/your doc.
Answered on Nov 25, 2014
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Took plan be a month ago had bleeding 3 days after taking it but a month later have sore breast for a week or more now am i pregnant all negative pregnancy tests
Hi i have been on desogen for a few years now and recently i just got my period in the middle of my pack ive had my period for about 3 weeks now and my boobs have been throbbing i took 4 pregnancy tests all negative
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!